Double–Sided Taylor’s Approximations and Their Applications in Theory of Analytic Inequalities
In this paper the double-sided Taylor’s approximations are studied. A short proof of a well-known theorem on the double-sided Taylor’s approximations is introduced. Also, two new theorems are proved regarding the monotonicity of such approximations. Then we present some new applications of the double-sided Taylor’s approximations in the theory of analytic inequalities.
Research of the first and second and third author was supported in part by the Serbian Ministry of Education, Science and Technological Development, under Projects ON 174032 & III 44006, ON 174033, and TR 32023, respectively.
- 2.B. Banjac, M. Nenezić, B. Malešević, Some applications of Lambda-method for obtaining approximations in filter design, in Proceedings of 23rd TELFOR Conference, 2015, pp. 404–406Google Scholar
- 5.H. Cox, A demonstration of Taylor’s theorem. Camb. Dublin Math. J. 6, 80–81 (1851)Google Scholar
- 17.G. Milovanović, M. Rassias, in Analytic Number Theory, Approximation Theory and Special Functions, ed. by G.D. Anderson, M. Vuorinen, X. Zhang. Topics in Special Functions III (Springer, Berlin, 2014), pp. 297–345Google Scholar